Numerical methods and programming
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Num. Meth. Prog.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Num. Meth. Prog., 2012, Volume 13, Issue 3, Pages 434–439 (Mi vmp48)  

Вычислительные методы и приложения

Simple models of the weak-nonlinear stage for equations with random coefficients

D. A. Grachev, A. G. Zhdanov

M. V. Lomonosov Moscow State University, Faculty of Physics

Abstract: The paper deals with some nonlinear equations on the basis of which the intermittency effects are reproduced. The problem on the minimum value of independent realizations required for the numerical simulation of statistical moments of solutions is studied. It is shown that this value rapidly decreases with increasing nonlinearity.

Keywords: equations with random coefficients; intermittency; statistical moment.

Full text: PDF file (231 kB)
UDC: 519.622
Received: 06.06.2012

Citation: D. A. Grachev, A. G. Zhdanov, “Simple models of the weak-nonlinear stage for equations with random coefficients”, Num. Meth. Prog., 13:3 (2012), 434–439

Citation in format AMSBIB
\Bibitem{GraZhd12}
\by D.~A.~Grachev, A.~G.~Zhdanov
\paper Simple models of the weak-nonlinear stage for equations with random coefficients
\jour Num. Meth. Prog.
\yr 2012
\vol 13
\issue 3
\pages 434--439
\mathnet{http://mi.mathnet.ru/vmp48}


Linking options:
  • http://mi.mathnet.ru/eng/vmp48
  • http://mi.mathnet.ru/eng/vmp/v13/i3/p434

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Numerical methods and programming
    Number of views:
    This page:87
    Full text:35

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022